# SDR SIMA20131209010

- Difficulty date: December 9, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,800 hours, 6,330 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG STAGE 7 COMPRESSOR BLADE HAS DAMAGE AS VIEWED THROUGH PORT S9.  BLADE FOUND OUT OF LIMITS IAW PAGE 34 FIGURE 7 OF WC 000-72-430-102.  DEPTH OF DAMAGE MEASURED AT 052 INCHES.  ALLOWABLE DAMAGE 040 INCHES.  R & R LT ENG IAW AE WC'S 71-001 & 71-002 OPERATIONS CHECKED GOOD.
